On mu-symmetries, mu-reductions, and mu-conservation laws of Gardner equation


Orhan Ö., Özer T.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.26, no.1, pp.69-90, 2019 (SCI-Expanded) identifier identifier

Abstract

In this study, we represent an application of the geometrical characterization of mu-prolongations of vector fields to the nonlinear partial differential Gardner equation with variable coefficients. First, mu-symmetries and the corresponding mu-symmetry classification are investigated and then mu-reduction forms of the equations are obtained. Furthermore, mu-invariant solutions are determined and mu-conservation laws of Gardner equation are studied.